# SDR N6WA20191209601

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 36,742 hours, 25,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 14 INOP. DEFERRED OVERHEAD EMR FLOOD LIGHT AT ROW 14 PER MEL 33-51-01B CAT C.
